MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIBIA PS MOD INSRT SZ 4 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-010-01-0240 - logic femoral ps cem left sz 4; (b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(6), 200-02-38 - three peg patella 38mm; (b)(6), 204-34-02 - fluted stem extension 25l x 14 mm; (b)(6), 204-70-00 - tibial stem ext.Screw.Pending investigation.
 
Event or Problem Description
As reported via legal documentation that a 56 y/o male patient had a left knee replacement on (b)(6) 2015.Approximately 7 years after the initial procedure the patient had a left knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Postop diagnosis: failed left total knee arthroplasty with polyethylene insert wear, aseptic femoral component loosening with severe underlying osteolysis, global instability.Patient had increasing pain, swelling and instability.Findings: a marked effusion was noted.A large effusion was present within the knee with normal-appearing joint fluid.The knee synovium was markedly thickened and contained copious amount of bead-like projections with a whitish-gray hue consistent with pronounced particle disease.The indwelling polyethylene insert exhibited mild macroscopic poly wear.The femoral component was found to be grossly loose and readily explanted.The femoral component was completely debonded from the underlying cement.Upon removing the cement off of the distal femur, a massive cystic osteolytic lesion was present involving nearly the entirety of the lateral femoral condyle and the notch with only the cortical rim of the lateral condyle still intact.The tibial baseplate was vigorously tested and confirmed to be still will-fixed to bone.The patellar button was also still well fixed without any obvious signs of macroscopic wear.Collaterals and the extensor mechanism were intact.A silverlon dressing was applied.The patient was awoken and transferred to the pacu in stable condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6 the following sections were corrected: d1/d2a/d2b, h6 mdr section codes updated/corrected: a, b, c, d, e, g the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17305123
Report Number1038671-2023-01618
Device Sequence Number17768743
Product Code JWH
UDI-Device Identifier10885862001900
UDI-Public10885862001900
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 4 13MM
Device Catalogue Number02-012-35-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale